# SDR I05R089181

- Difficulty date: July 22, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N552BA
- Make and model: Urocop EC135P1
- Aircraft serial: 190
- Aircraft time: 1,286 hours
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bracket
- Part number: L262M1805101
- Condition: Cracked
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE BOTTLE BRACKET CRACKED BEYOND LIMITS REPLACED PART
